CSpace  > 应用数学研究所
LARGE-TIME BEHAVIOR OF SOLUTIONS TO THE INFLOW PROBLEM OF FULL COMPRESSIBLE NAVIER-STOKES EQUATIONS
Qin, Xiaohong1; Wang, Yi2,3
2011
Source PublicationSIAM JOURNAL ON MATHEMATICAL ANALYSIS
ISSN0036-1410
Volume43Issue:1Pages:341-366
AbstractLarge-time behavior of solutions to the inflow problem of full compressible Navier-Stokes equations is investigated on the half line R+ = (0,+infinity). The wave structure, which contains four waves-the transonic (or degenerate) boundary layer solution, the 1-rarefaction wave, the viscous 2-contact wave, and the 3-rarefaction wave to the inflow problem-is described, and the asymptotic stability of the superposition of the above four wave patterns to the inflow problem of full compressible Navier-Stokes equations is proven under some smallness conditions. The proof is given by the elementary energy analysis based on the underlying wave structure. The main points in the proof are the treatments of the degeneracies in the transonic boundary layer solution and the wave interactions in the superposition wave.
Keywordcompressible Navier-Stokes equations inflow problem boundary layer solution rarefaction wave viscous contact wave
DOI10.1137/100793463
Language英语
Funding ProjectNSFC[10901083] ; NSFC[10801128] ; NUST[2010GJPY025] ; NUST[2010ZYTS063]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000287696400013
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:19[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12511
Collection应用数学研究所
Affiliation1.Nanjing Univ Sci & Technol, Dept Math, Nanjing 210094, Peoples R China
2.Acad Mil Med Sci, Inst Appl Math, Beijing 100190, Peoples R China
3.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Qin, Xiaohong,Wang, Yi. LARGE-TIME BEHAVIOR OF SOLUTIONS TO THE INFLOW PROBLEM OF FULL COMPRESSIBLE NAVIER-STOKES EQUATIONS[J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS,2011,43(1):341-366.
APA Qin, Xiaohong,&Wang, Yi.(2011).LARGE-TIME BEHAVIOR OF SOLUTIONS TO THE INFLOW PROBLEM OF FULL COMPRESSIBLE NAVIER-STOKES EQUATIONS.SIAM JOURNAL ON MATHEMATICAL ANALYSIS,43(1),341-366.
MLA Qin, Xiaohong,et al."LARGE-TIME BEHAVIOR OF SOLUTIONS TO THE INFLOW PROBLEM OF FULL COMPRESSIBLE NAVIER-STOKES EQUATIONS".SIAM JOURNAL ON MATHEMATICAL ANALYSIS 43.1(2011):341-366.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qin, Xiaohong]'s Articles
[Wang, Yi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qin, Xiaohong]'s Articles
[Wang, Yi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qin, Xiaohong]'s Articles
[Wang, Yi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.